# SDR ASAA0280291

- Difficulty date: September 3, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, OVERHEAD EMERGENCY LIGHTING WAS INOPERATIVE AT ROWS 18-22.  REPLACED ASSOCIATED POWER SUPPLY.  LIGHTS THEN OPERATED PROPERLY.  (M)
